# SDR SIMA200314703

- Difficulty date: May 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4383 - DURING APPROACH, THE CREW RECEIVED A BLEED ONE LEAK WARNIGN IN ICING CONDITIONS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS LANDED SAFELY IN CLE WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE INSPECTED ALL BLEED LINES AND RESECURED LOOSE CLAMPS AND COUPLINGS IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
